# SDR MASA200700213

- Difficulty date: April 17, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 9,407 hours, 6,839 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2632 CLT - NR 2 PACK UNCONTROLLABLE/SMOKING.  MX DEFERRED PACK.
